Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1970, Volume 38, Issue 1

Utility Functions for Partially Ordered Topological Spaces<93:UFFPOT>2.0.CO;2-I
p. 93-96

Bezalel Peleg

Sufficient conditions are given for the existence of continuous numerical representations (utilities) for partially ordered topological spaces.

Log In To View Full Content

Journal News